# SDR MALA020610

- Difficulty date: October 18, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: D49412001
- Part serial: 67810894
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 2953, INTRANSIT LIGHT WON'T GO OUT, WITH LANDING GEAR HANDLE DOWN INTRANSIT LIGHT REMAINS ON.  MAINTENANCE REPLACED GEAR HANDLE, OPS CHECK GOOD.
